# SDR HALA2022032100079

- Difficulty date: March 17, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N494HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 30,485 hours, 28,312 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - LEFT ENGINE COMPRESSOR STALL // OPENED #1 ENG COWLING REMOVED BREATHER OUTLET TO FOM REMOVED PANEL 412DL TO FOM INSPECTED MASTER MAGNETIC CHIP DETECTOR  NO PARTICLES FOUND MECH 16989 3/18/2022 FOUND DAMAGED COMPRESSOR ROTOR BLADES & STATOR VANES. REMOVED AND REPLACED #1 ENG PER W/O 219374 S/N OFF 13235  S/N ON 13438
